# SDR AALA201901299016

- Difficulty date: December 26, 2018
- Submitted: January 29, 2019
- Operation: Air carrier
- Aircraft: N122US
- Make and model: Airbus A320-214
- Aircraft serial: 1298
- Aircraft time: 54,944 hours, 26,434 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: D554710020000000
- Part serial: TS2673
- Condition: Saturated
- Location: Rudder
- Part time: 54,944 hours, 26,434 cycles
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RUDDER RIGHT HAND SIDE SURFACE HAS INDICATION OF TRAPPED WATER BETWEEN BEARINGS 6 AND 7 AROUND THE HOIST POINT. REPAIRED RUDDER LEFT HAND SIDE SKIN PER SRM 55-41-13-300-029.
